# SDR UPS02839657

- Difficulty date: September 20, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 74,722 hours, 48,614 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  BELLY SKIN AT STA 150 UNDER LOWER VHF ANTENNA IS EXFOLIATED,  REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW DC8 SRM 53-2-0 AND 5 1-1-8 PROCURED MATERIAL IAW DC8 SRM 53-2-1 FIG 7. CUT OUT DAMAGED AR EA IAW DC8 SRM 53-2-1 FIG 7. FABBED DOUBLER, FILLER AND 4 EA FINGER DOUBLERS IAW DC8 SRM 53-2-1 FIG 7 ALODINED AND PRIMED IAW DC8 SRM 51 -1-8. INSTALLED IAW DC8 SRM 53-2-1 FIG 7
